MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 1, SHORT NECK; 01.12.21SN

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 1, SHORT NECK; 01.12.21SN
Catalog Number 01.12.21SN
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2017.Lot 162966: 85 items manufactured and released on (b)(6) 2016.Expiration date: (b)(6) 2021.No anomalies found related to the problem.To date, 76 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had pain 14 months after primary.During the revision surgery it was noticed that the stem had loosened.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 1, SHORT NECK
Common Device Name
01.12.21SN
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7153833
Report Number3005180920-2017-00795
Device Sequence Number1888046
Product Code JDI
UDI-Device Identifier07630030802614
UDI-Public07630030802614
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.12.21SN
Device Lot Number162966
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2017
Initial Report FDA Received Date12/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1